MathSciNet Relay Station
MathSciNet bibliographic data
MR702765 (84h:10031) 10D07 (20H10)
Takeuchi, Kisao Arithmetic Fuchsian groups with signature $(1;e)$. J. Math. Soc. Japan 35 (1983), no. 3, 381–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement